RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2018, Volume 9, Issue 1, Pages 75–88 (Mi mvk246)  

Controlled multinomial allocation scheme

V. G. Mikhailov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We study the distribution of some characteristics (in particular, the number of empty cells) for the allocation scheme controlled by a stationary random process satisfying uniform mixing property. The estimates of the accuracy of Poisson approximation for these distributions and the corresponding limit theorems are obtained.

Key words: controlled polynomial allocation scheme, uniform strong mixing condition, number of empty cells.

DOI: https://doi.org/10.4213/mvk246

Full text: PDF file (172 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.212.2
Received 17.V.2017

Citation: V. G. Mikhailov, “Controlled multinomial allocation scheme”, Mat. Vopr. Kriptogr., 9:1 (2018), 75–88

Citation in format AMSBIB
\Bibitem{Mik18}
\by V.~G.~Mikhailov
\paper Controlled multinomial allocation scheme
\jour Mat. Vopr. Kriptogr.
\yr 2018
\vol 9
\issue 1
\pages 75--88
\mathnet{http://mi.mathnet.ru/mvk246}
\crossref{https://doi.org/10.4213/mvk246}
\elib{http://elibrary.ru/item.asp?id=32810562}


Linking options:
  • http://mi.mathnet.ru/eng/mvk246
  • https://doi.org/10.4213/mvk246
  • http://mi.mathnet.ru/eng/mvk/v9/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:54
    Full text:22
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019